Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Trajectory attractors for dissipative 2d Euler and Navier-Stokes equations. Russian Journal of Mathematical Physics. V.15. 2008. N.2. P.156-170.

Go to publication Download (217.7 KB)

Authors: Chepyzhov V., Vishik M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site